# SDR NSVA20070059

- Difficulty date: March 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 26,866 hours, 28,539 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Weu
- Part number: 005WS00
- Part serial: 1413
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIG ANN ILLUMINATED ON TAKEOFF ROLL 100 KIAS.  REPLACED WEU REF SAAB AMM 31-50-05, OPS CHECK OK, PN: 005WS00, SN ON: 1196, SN OFF: 1413.
